

## Watkins Glen SpeedTour

Watkins Glen International | Full Track Configuration – 3.4 miles September 7-11, 2022 FINAL Race Schedule | V5 09/03/22

## Important Map Links

Subject to change; links will show the most up to date information

- WGI Staging Map
- WGI Paddock Overview
- WGI East Paddock
- WGI TA/Garage Paddock
- WGI North Paddock
- WGI Pit Terrace Paddock

## Tuesday, September 6 (No Track Access)

2:00-5:00pmEarly SVRA Registration3:00-5:00pmIGT Registration

#### Wednesday, September 7

next morning.

	ady) ocpre		
7:00am-	-5:00pm	Registration	
7:00am—8:00am		Release garage tenants from gate 2	
		Release prep shops, 5 <sup>th</sup> wheels	
8:00am (approx.)		Release all pull-along trailers	
		(via grass lot/gate 3 crossover)	
7:00am-12:30pm		Track Crossover for Large Rigs Open (Gate 3)	
7:00am – 6:00pm		Gate 2 open - rigs under 13'5" may use tunnel,	
		rigs over 13'5 must go to the right and stage at	
		Gate 3 across from registration and wait for	
		escort across the track)	
12:00pm		Test Day Driver's Mtg (Victory Circle)	
12:00pm	5:00pm	Tech Inspection - SVRA trailer	
1:00pm	Group A	1, 2, 3, 4, 5b Testing	
1:20pm	Group B IGT Testing		
1:40pm	Group C 6, 8, 12 Testing		
2:00pm	Group D	5a, 7, 9, 11 Testing	
2:20pm	Group E	10 Testing	
2:40pm	Group F	HTA Testing	
3:00pm	Group A	1, 2, 3, 4, 5b Testing	
3:20pm	Group B	IGT Testing	
3:40pm	Group C	6, 8, 12 Testing	
4:00pm	Group D	5a, 7, 9, 11 Testing	
4:20pm	Group E	10 Testing	
4:40pm	Group F	HTA Testing	
4:20pm	End of or	n track activities	
5:00pm -	- 6:00pm	Track Crossover for Large Rigs Open (Gate 3)	
6:00pm	Gate 2 C	LOSES – No parking rigs in paddock after 6pm –	
	must par	k in staging area across from registration until	

Thursday, September 8 7:00am—5:00pm Registration

7:00am—5:00pm	7:00am—5:00pm Registration				
	7:00am8:00am Track Crossover for Large Rigs Open (Gate 3)				
7:00am5:00pm Paddock AccessGATE 2 (Tunnel)					
7:30am5:00pm Tech. Inspection – SVRA trailer					
7:30am - Test Day	/ Drivers' Mtg (if misse	ed Wed) – Victory Circle			
8:00am Group A 1, 2, 3, 4, 5b Testing					
8:20am Group E					
8:40am Group C 6, 8, 12 Testing					
9:00am Group D 5a, 7, 9, 11 Testing					
9:20am Group E 10 Testing					
9:40am Group F HTA Testing					
10:00am Group A 1, 2, 3, 4, 5b Testing					
10:20am IGT Qualifying 1					
10:40am Group C 6, 8, 12 Testing					
11:05am Group D 5a, 7, 9, 11 Testing					
11:25am Group E 10 Testing					
11:45am Group F HTA Testing					
12:05pm TA2 – Optional Test 1					
12:35pm Bugatti					
12:55pm—1:45pr	n LUNCH BREAK				
		(Victory Circle)			
1:00pm MANDATORY DRIVERS' MTG (Victory Circle) (Downtown reenactment AND enduro meeting to follow)					
(Downto	wn reenactment AND	enduro meeting to follow)			
12:45-1:15 pm	Track Crossover for	Large Rigs Open (Gate 3)			
12:45-1:15 pm 1:45pm	Track Crossover for Groups 1, 3, 4, 5b	Large Rigs Open (Gate 3) Practice			
12:45-1:15 pm 1:45pm 2:10pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11	Large Rigs Open (Gate 3) Practice Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a	Large Rigs Open (Gate 3) Practice Practice Practice Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm 5:00pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN MUST BE TURNED II	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS NTO TECH			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm 5:00pm 5:05pm 5:30pm 6:00pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN MUST BE TURNED II HTA	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS NTO TECH Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm 5:00pm 5:05pm 5:30pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN MUST BE TURNED II HTA TA2® Bugatti Track Crossover for	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS NTO TECH Practice			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm 5:00pm 5:05pm 5:30pm 6:00pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN MUST BE TURNED II HTA TA2® Bugatti	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS NTO TECH Practice Optional Testing 2 30min			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm 5:00pm 5:05pm 5:30pm 6:30pm 6:30-7:00 pm 6:30pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN. MUST BE TURNED II HTA TA2 <sup>®</sup> Bugatti Track Crossover for Track Walk	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS NTO TECH Practice Optional Testing 2 30min			
12:45-1:15 pm 1:45pm 2:10pm 2:35pm 3:00pm 3:25pm 3:50pm 4:15pm 4:40pm 5:00pm 5:05pm 5:30pm 6:00pm 6:30-7:00 pm	Track Crossover for Groups 1, 3, 4, 5b Groups 5a, 7, 11 Groups 6, 12a IGT Group 2 Groups 8, 12b Group 10 Group 9 OLD COURSE RE-EN. MUST BE TURNED II HTA TA2 <sup>®</sup> Bugatti Track Crossover for Track Walk	Large Rigs Open (Gate 3) Practice Practice Practice Qualifying 2 Practice Practice Practice Practice Practice ACTMENT APPLICATIONS NTO TECH Practice Optional Testing 2 30min Large Rigs Open (Gate 3) Racing Research Center			



# Watkins Glen SpeedTour

Watkins Glen International | Full Track Configuration – 3.4 miles September 7-11, 2022 FINAL Race Schedule | V5 09/03/22

Friday, Septembe 7:00am4:00pm 7:00am11:45am	Registration			
7:00-8:00 am	Tech. Inspection – SVRA trailer Track Crossover for Large Rigs Open (Gate 3)			
8:00am	Groups 1, 3, 4, 5b Practice			
8:25am	Groups 8, 12b	Practice		
8:50am	Group 10	Practice		
	•			
9:05am Bugatti Re-enactment at Smalley's Garage (open to all) Leave Track for Historical Tech Inspection				
9:15am	HTA	Practice		
9:40am	Group 9	Practice		
10:00am	Old Course Participa	nt List Posted at Tech		
	Pick up packets for e	Pick up packets for entry at Tech by 11:00am		
10:05am	Groups 6, 12a	Practice		
10:30am	Groups 5a, 7, 11	Practice		
10:55am	IGT	Feature Race 1		
11:20am	Group 2	Practice		
11:45am	TA2 <sup>®</sup>	Practice 30 min		
12:15pm	TA/XGT/SGT/GT	Optional Testing 2 30 min		
12:45-1:40pm	LUNCH BREAK			
12:45-1:15 pm	WG VIP/WG Tour De Marques			
1:15-1:40 pm	Winner's Circle Student Build Car Laps followed			
	by Project Celebration at Victory Circle			
		1		
1:40pm	Groups 1, 3, 4, 5b	, Qualifying 1		
1:40pm 2:05pm	Groups 1, 3, 4, 5b HTA			
•		Qualifying 1		
2:05pm	HTA	Qualifying 1 Qualifying 1		
2:05pm 2:30pm	HTA Groups 8, 12b	Qualifying 1 Qualifying 1 Qualifying 1		
2:05pm 2:30pm 2:55pm	HTA Groups 8, 12b Groups 6, 12a	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1		
2:05pm 2:30pm 2:55pm 3:20pm	HTA Groups 8, 12b Groups 6, 12a IGT	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm 4:10pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9 Group 10	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9 Group 10 Groups 5a, 7, 11	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1 Qualifying 1 Qualifying 1		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9 Group 10 Groups 5a, 7, 11 Group 2	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm 5:25pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9 Group 10 Groups 5a, 7, 11 Group 2 TA2® TA2® TA/XGT/SGT/GT	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 15min Qualifying 15min Qualifying 230min		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm 5:25pm 5:45pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9 Group 10 Groups 5a, 7, 11 Group 2 TA2® TA2®	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 15min Qualifying 15min Qualifying 230min		
2:05pm 2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm 5:25pm 5:45pm 6:00pm	HTA Groups 8, 12b Groups 6, 12a IGT Group 9 Group 10 Groups 5a, 7, 11 Group 2 TA2® TA2® TA/XGT/SGT/GT	Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Feature Race 2 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 15min Qualifying 15min Qualifying 230min		

Downtown Festival Old Course Re-Enactment Schedule		
3:45pm	All Bugattis & selected Cars Assemble for Old Course Re-	
	enactment	
4:30pm	Re-enactment Cars Leave the Track	
6:30pm	Re-enactment Cars Return to Track	

Saturday Santambar 10				
Saturday, September 10 7:30am—3:00pm Registration				
7:30am9:30am	Tech. Inspection – SVRA trailer			
8:00am	Group 9	Qualifying 2		
8:20am	Group 10	Qualifying 2		
8:40am	Groups 8, 12b	Qualifying 2		
9:00am	Group 2	Qualifying 2		
9:20am	•	Qualifying 2		
9:20am 9:40am	Groups 6, 12a	, .		
	Groups 1, 3, 4, 5b	Qualifying 2		
10:00am	TA/XGT/SGT/GT	Practice 30 min		
10:30am	HTA	Qualifying 2		
10:50am	Groups 5a, 7, 11	Qualifying 2		
11:10am	TA2®	Feature Race 70 min		
12:20pm-1:10pm	LUNCH BREAK/WGI Car Show Laps			
12:35pm	Fan Walk & Pre-Race Ce	remonies		
12:50pm	Bugatti	Qualifying 2		
1:10pm	IGT	Feature Race 3		
2:10pm	Groups 5a, 7, 11	Feature Race 1		
2:35pm	Groups 1, 3, 4, 5b	Feature Race 1		
3:00pm	Groups 8, 12b	Feature Race 1		
3:25pm	Group 9	Feature Race 1		
3:45pm	Group 10	Feature Race 1		
4:10pm	Group 2	Feature Race 1		
4:35pm	Bugatti	Feature Race 1		
5:00pm	HTA	Feature Race 1		
5:25pm	Groups 6, 12a	Feature Race 1		
5:50pm	TA/XGT/SGT/GT	Qualifying 40 min		
6:30pm	End of on-track activitie	, .		
5:30pm	EVENT PARTY – Jack Daniel's Club			
	Sponsored by Merchants Fleet			
	5:30 – cash bar, 6:00 – dinner/band			
	Tickets for sale at regist			

## Sunday, September 11

8:00am—12 noon	Registration	
7:50am	ALL ENDURO CARS ON	GRID 60 min
8:00am-9:00am	Vintage Endur	o 1 pit stop
Hard stop at 9:00	(Groups 1, 2, 3, 4, 5b, 6b, 8, 12b)	
9:05am	Groups 5a, 7, 11	Feature Race 2
9:35am	Group 10	Feature Race 2
10:05am	Groups 8, 12b	Feature Race 2
10:35am	Groups 1, 3, 4, 5b	Feature Race 2
11:05am	TA/XGT/SGT/GT	Feature Race 2 70min
12:15pm-1:15pm	LUNCH BREAK/WGI S	ponsor Laps
12:45pm	Fan Walk Pit Lane/Invoca	ation/National Anthem
1:15pm	Governor's Cup Bugatti	Feature Race
1:35pm	HTA	Feature Race 2
2:05pm	Groups 6, 12a Dick Mo	oney Memorial Race
2:35pm	Group 9	Feature Race 2
3:05pm	Mustangs	Featured Marque Race
3:35pm	Group 2	Feature Race 2
4:05pm	Collier Cup	Feature Race
4:20pm	ALL ENDURO CARS ON	GRID 60 min
4:30pm-5:30pm	Historic GT/GTP/ALMS	Enduro 1 pit stop
	(Groups 5a, 6a, 7, 9, 10,	11, 12a)